# SDR AALA201808029016

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: D2528660602800
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIST VISOR PAX DOOR LINING WAS DEFECTIVE. REPLACED THE PAX DOOR LINING IAW DRAWING D25289804, AND D25255605.
